Format

Send to

Choose Destination
See comment in PubMed Commons below
Anaesth Intensive Care. 1998 Apr;26(2):204-6.

Central nervous system toxicity attributable to epidural ropivacaine hydrochloride.

Author information

1
Department of Anaesthesia, Geelong Hospital, Geelong.

Abstract

Ropivacaine, a new local anaesthetic agent, has been demonstrated to have less potential than bupivacaine for central nervous system toxicity on the basis of human and animal studies. We report a case of a convulsion secondary to presumed inadvertent intravascular injection of 20 mg of ropivacaine in a 44 kg patient during an epidural for chronic pain. There were minimal signs of cardiovascular toxicity.

Comment in

PMID:
9564403
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Australian Society of Anaesthetists
    Loading ...
    Support Center